advertisement
Question
Posted by: Loren Baker | 2019/04/24

Been on my period for a month on the birth control

Hi im a 28 year old female, ive been on the birth control for more than a year with everything on time and regular, ive now had my period for a month since i started my red pills on my previous 28day cycle pill, started the red pills on the new packet 4days ago with still having my period from the previous cycle, no smells no discoloration no swelling if anything the blood is very red, what could be the problem

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/04/29

There are a  number of possible causes - hormonal, a cyst on the ovary or some other problem with the uterus or cervix. I would suggest that you see your doctor for a  full assessment.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement